# SDR 2004F00262

- Difficulty date: October 14, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N457TA
- Make and model: Airbus A320-233
- Aircraft serial: 902
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE LANDING GEAR DOOR NOT CLOSED INDICATION WAS SHOWN AND THE LANDING GEAR UPLOCK SYSTEM OF THE NOSE LANDING GEAR SYSTEM HAD AN INCORRECT INDICATION OF THEIR POSITION IN THE COCKPIT INSTRUMENTS.  THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING AT SAL STATION, MAINTENANCE TECHNICIANS PERFORMED INSPECTION OF THE NOSE LANDING GEAR AS PER AMM 32-31-00-810, INSPECTION OF SENSORS 24 GA AND 25 GA PER AMM 32-31-00-720 WAS PERFORMED AND NO DISCREPANCY WAS FOUND.  ALSO, THE PRESSURE OF THE NOSE LANDING GEAR SHOCK ABSORBER WAS CHECKED PER AMM 12-14-32-614-004.  PERFORMED RETRACTIONS AND EXTENSIONS OF THE NOSE LANDING GEAR PER AMM 32-31-00-720-003.  A FLIGHT TEST WAS PERFORMED AND ALL R
